# SDR CALA0000982

- Difficulty date: June 24, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B SEAT TRACK CORRODED AT STA 1174 - 1236, LBL 56.  THE SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK AND SPLICE REPAIR WERE INSTALLED IAW SRM 53-05, FIGURE 4 AND 51-30-1.
